Couldn't find what you looking for?

TRY OUR SEARCH!

ive never really had a normal period, it would sometimes be 3 months between periods! so my doctor recommended birth control. I took the pill the first day of my period, as i was told, and now its been a month of taking the pills and im still on my period! I am going to consult my doctor but please let me know what you think! thanks.

Loading...

the same thing happened to me, its just the breakthrough bleeding and the womb adjusting to new levels of estrogen and progesterone.

check out here for more info. but its normal.

**this post is edited by moderator *** *** web adresses not allowed **
Reply

Loading...

Last year I went on Ortho-Tri Cyclen Lo and the same thing happened. I called my doctor and was instructed to take one pill every six hours for 24 hours. Let me tell you, It was hell. I was dry heaving and unbearably nausous ALL day from side-effect overload. But, It did shock my system backinto it's regular cycle. Since then I have taken several different varities including Ovcon, Nuvaring, and Yasmin. I recently stopped taking Yasmin (about a month ago)and have not had my period yet. I am about 2 weeks late and have been showing signs of a period for both of those weeks. It's very frustrating and I know how you feel. Good luck with everything, I hope you get better.
Reply

Loading...

I was put on Ortho-Tri Cyclen in Sept. I was on the pill for one month.
I am sexualy active and 23 yrs old.

I had my next period late (by one week) but started getting spots on the 3rd to the 5th of october, so I just thought "ok I am going to have my period".

on the 6th of october, I started and had my normal three-day heavy period, and had a few more days of light or "spoting" (which is my normal period three days heavy three days light). by the 14th of october, I should of been done, but I wasn't. I started to get so cramps and more light days or just so spot, just looked like normal bleeding (not mentrual bleeding), so Im like, this is werid, this shouldn't be happening, now it the 17th of october and I am having mega cramps (I feel like I just gained like 20 pounds in less then a few days). and I also have some small blood clots...and my doctor is on holidays for the next two weeks, I have to see his co-worker (another doctor), but that not until the 22nd of october.


is there anything I should or shouldn't be doing?

Could I be pregant? or having a miscarige? what?


I was reading the info sheet of the Ortho-Tri Cyclen package, it does state (like another other Pill package) you might get some spoting in-between periods for the first few months
Reply

Loading...

ahh the same thing is happening to me! I started taking the pill on Thursday 20th of nov and now it's Dec 2nd and it doesn't seem like I am slowing down. I called the Pharmacy where I got my pills and he told me I should go into that doctor... that it's not normal. I have not gone yet, I am probably going to go tomorrow... but it's scary because I don't know what's happening!? HELP! lol
Reply

Loading...

i'm on femcon right now. the first month seemed pretty normal. but in my second pack i forgot a pill, but doubled up the next day... this was 3 weeks ago and i still have my period- more like spotting, it's weird... im also sexually active so im freaking out that i may be pregnant... im still taking my pills though and my dr's on vaca
Reply

Loading...

I'm having the same type of problems. I've been on the pill for almost 5 years and over the last year my doctor and I decided to take it continually. At first I would only have my period 3 or 4 times a year, but a few months ago we decided I would just always take my pill so I, essentially, never have a period. It was working fine like it always has and two months later I got major spotting and a month and a half later, it's still here. Is THIS normal? I'm worried but like someone else said, I don't want to go to the doctor for her to say everything is fine.
Reply

Loading...

I have PCOS and I didn't get a period since last September (09), and I went to a new Gyno and she put me on birth control. started taking it at the end of September, it's not almost the end of October and I'm almost done with the first month's pack and I've had my period the entire time!! I called my Gyno and she said it's normal. Well, it's sucked. I have had really heavy bleeding, clotting, awful cramps that render me useless, mood swings, headaches, backaches, tiredness and I gained almost 20 pounds. At this point, I'd rather go back to not having my period, it was easier than all the c**p I've been going through.
Reply

Loading...

omg im going tree the same thing right now. It's driving me crazy!! I just web 2 days. Ago and they gave me the depo shot and they said itwould make it stop but im still on it i hope it stops soon im irregular as well and im always craving cookies! ! Rooarrrr
Reply

Loading...